# SDR COMA2012010970002

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 20,840 hours, 14,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Corroded
- Location: Fuselage
- Part time: 20,840 hours, 14,744 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP FLANGE OF FS 280 LATERAL FLOORBEAM CORRODED.  REMOVED AND REPLACED FS 280 CROSS BEAM IAW TASK CARD REO-B-53R0005.
